Volume 27, Number 1
Previous Issue Next Issue

Carsten Gräser & Ralf Kornhuber

J. Comp. Math., 27 (2009), pp. 1-44.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 884 2565 Abstract

Xin Wen & Shi Jin

J. Comp. Math., 27 (2009), pp. 45-67.

Preview Full PDF 487 2160 Abstract

Wei Gong & Ningning Yan

J. Comp. Math., 27 (2009), pp. 68-88.

Preview Full PDF 498 2142 Abstract

Linbo Zhang, Tao Cui & Hui Liu

J. Comp. Math., 27 (2009), pp. 89-96.

Preview Full PDF 607 2455 Abstract

WenbinLiu, Wei Gongming & Ningning Yan

J. Comp. Math., 27 (2009), pp. 97-114.

Preview Full PDF 532 2206 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard